How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr_Anderson Your Own Question
Dr_Anderson
Dr_Anderson, Doctor
Category: Mental Health
Satisfied Customers: 335
Experience:  Psychiatrist
66203730
Type Your Mental Health Question Here...
Dr_Anderson is online now
A new question is answered every 9 seconds

I am not on day 5 of 20mg of Viibyrd. Apart from some GI upset,

This answer was rated:

I am not on day 5 of 20mg of Viibyrd. Apart from some GI upset, I have tolerated this quite well ( big relief )

Today I had some nervousness and anxiety for the first time ( I took my prescribed Xanax ) I am concerned that this will get worse as it did with the Zoloft and Effexor

I am a performer and I am so hoping that my reaction today was a one time efffect.

Comments? The only info I find on nervousness and anxiety with Viibyrd is that it might be a serious side effect....I see my psychiatrist on Monday and today I told him I was better- then the anxiety started.

Dr_Anderson :

Greetings! This is actually typical for antidepressants. The energy level usually precedes the mood (or resolution of the anxiety), so a person is often left feeling more anxious. Ironically, this can mean the medicine is starting to help!

Dr_Anderson :

Usually, it takes 4-6 weeks before a medication begins to take effect. For some it is longer, others shorter. So, if you are feeling worse at day 5, don't despair! You've only been on Viibryd for less than 2 weeks (about a week on 10 mg from the starter kit, right?), at the very least on the 20 mg for less than a week.

Dr_Anderson :

So, give it some more time and trend your symptoms over time. Much like a stock market ticker, while you will have ups and downs, the overall trend should be improvement, from week to week. I know this is tough, but hang in there!

Dr_Anderson :

I hope this helps! Please let me know if I may be of further service, and please do not rate this until you are satisfied your question has been answered to your need!

Dr_Anderson :

Regards,

Dr_Anderson :

Dr. Anderson

Dr_Anderson and other Mental Health Specialists are ready to help you
Customer: replied 4 years ago.

THANK You....I am anxious with insomnia and restlessness.....I am hoping that this medication will work......


 


Customer/p>
Greetings! Yes, I recall you have been hit very hard with this anxiety. Hang in there, it sounds like the current medication (the Viibryd) will be a good fit, once it starts to work!

Regards,

Dr. Anderson
Dr_Anderson and other Mental Health Specialists are ready to help you

Related Mental Health Questions